# SDR UPS01234574

- Difficulty date: December 29, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT NR 2 L/E FLAP DISAGREE LIGHT ILLUM (RFD)      REPEAT ITEM - NR 2 LED AMBER FLAP LIGHT ILLUM TECH RECOMMENDS:REPLACE NR 2 LEADING EDGE FLAP SWITCH(PREVIOUS SWITCH WAS REPLACED IN RFD ON 12/27 WAS BAD FROM STOCK NEW SWITCH & ACTUATING ARM INSTALLED LED INDICATIONS ON FWD PANEL & F/E ALL FUNCTION CORRECTLY AT THIS TIME  MEL CLEARED
